By Topic

On the non Z4-linearity of certain good binary codes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
J. Fields ; Dept. of Math. Stat. & Comput. Sci., Illinois Univ., Chicago, IL, USA ; P. Gaborit

In this correspondence we prove that any extremal doubly-even self-dual linear binary code of length 48 is not Z4-linear. We also show that the putative extremal doubly-even self-dual linear binary codes of lengths 72 and 96 with minimum weight, respectively, 16 and 20, cannot be constructed as the Gray images of linear codes over Z4

Published in:

IEEE Transactions on Information Theory  (Volume:45 ,  Issue: 5 )